# SDR WRLA95041

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AS AIRCRAFT TAXIED TO THE RUNWAY AT LAX, THE FLIGHT CREW EXPERIENCED A FAILURE OF THE NR 3 HYDRAULIC SYSTEM.  THE CAPTAIN ELECTED TO RETURN TO THE GATE.  MAINTENANCE PERSONNEL FOUND THE NR 3 ENGINE DRIVEN LEFT HYDRAULIC PUMP INOP. THE PUMP WAS REMOVED AND REPLACED.  AN OPS AND LEAK CHECK WERE PERFORMED SUCCESSFULLY ON THE PUMP IAW MM 29-11-20.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
